# SDR 96ZZZX1200

- Difficulty date: February 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54352
- Make and model: Boeing 727231
- Aircraft serial: 21984
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 651783013
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - FLT 385 - AFTER TAKEOFF WHEN LANDING GEAR RETRACTED, RT MLG AND DOOR LIGHTS REMAINED ILLUMINATED.  CYCLED LANDING GEAR.  FOUND RT MLG HYDRAULIC ACTUATOR MALFUNCTION.  REPLACED RT MLG ACTUATOR, MFG PN 65-17830-13.  RT MLG OPERATION AND INDICATION THEN CHECKED NORMAL.  CHECK C - 4-9-95 - MCI.
